Two-sided matching problems with externalities

Research output: Contribution to journalArticle

34 Citations (Scopus)

Abstract

In this paper, we develop a model of two-sided matching markets with externalities. A new concept of stability of matchings is proposed and it is shown to be the unique one that ensures the general existence. Moreover, it is demonstrated that our stability does not contradict Pareto optimality. Some extensions of the model are also discussed. Journal of Economic Literature Classification Numbers: C71, C78, D62.

Original languageEnglish
Pages (from-to)93-108
Number of pages16
JournalJournal of Economic Theory
Volume70
Issue number1
DOIs
Publication statusPublished - 1996 Jul

    Fingerprint

ASJC Scopus subject areas

  • Economics and Econometrics

Cite this